ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.1.5953

On an Optimal Control Problem for a Linear System with Variable Structure

Mastaliyev R. O.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
The necessary and sufficient condition for optimality in the form of the Pontryagin maximum principle in optimal control problem with variable linear structure, described by linear difference and integral-differential equations of Volterra type, is obtained. Under some additional assumptions sufficient optimality conditions are also derived.
Keywords: optimal control problem, linear system with variable structure, differential Volterra type equation, integro-differential Volterra type equation
Language: Russian Download the full text  
For citation: Mastaliyev R. O. On an optimal control problem for a linear system with variable structure // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 63-70. DOI 10.23671/VNC.2016.1.5953
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт